# SDR IPXA2017090421304

- Difficulty date: August 21, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 16,091 hours, 10,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53570528002
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 11GE HAS EDGE DAMAGE.  ACCOMPLISHED A REPAIR IAW EO A300-5320-42722-F.
